# SDR UIEA2016090900752

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,134 hours, 16,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PERFORMED BITE ON PNEU CONTROLLER, FOUND RT PRV FAULT.  RESET BOX, FOUND NO FAULTS, CLEARS EICAS MSG PERFORMED ADJ TEST IAW 36-11-18, PRV OPS NORMAL.
